Monotonicity of the Jensen functional for F− Divergences with applications to the Zipf–Mandelbrot law

Authors
Lovričević N.1 , Pečarić D.2 , Pečarić J. 3
Publisher
Element D.O.O.
Number of issue
4
Language
English
Pages
1427-1449
Status
Published
Volume
22
Year
2019
Organizations
  • 1 Faculty of Civil Engineering|Architecture and Geodesy|University of Split
  • 2 Catholic University of Croatia
  • 3 RUDN University
Date of creation
02.11.2020
Date of change
02.11.2020
Short link
https://repository.rudn.ru/en/records/article/record/70565/